# SDR SWAA2023021693621

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 34,269 hours, 15,729 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING PANEL 542BB O/B SEAL RETAINER RIVETS PULLED THROUGH SIN. MRKD<[01] ACCOMPLISHED REPAIR TO AREA PER SRM 57-53-70-2R-2. SEE STEPS FOR INDIVIDUAL SIGNOFFS.;[02] SIGNED FOR PARTS.;[03] C/W
